A note on asymptotically efficient estimates of parameters in continuous-time dynamical systems

Arunabha Bagchi

    Research output: Contribution to journalArticleAcademic

    Abstract

    Maximum likelihood estimation of parameters in continuous-time stochastic linear dynamical systems has recently been shown to be consistent under certain sufficient conditions. The purpose of this note is to prove that these estimates are asymptotically efficient.
    Original languageEnglish
    Pages (from-to)169-176
    JournalSIAM journal on control and optimization
    Volume19
    Issue number2
    DOIs
    Publication statusPublished - 1981

      Fingerprint

    Cite this